Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 252, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Jul 12, 2010, 7:51 PM CDT for Custer County, Dewey County, Oklahoma. It was in force for 54 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 12, 2010, 7:51 PM CDT (00:51 UTC)
- Expired
- Jul 12, 2010, 8:45 PM CDT
- In force
- 54 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Custer County, OK, Dewey County, OK
The radar
The Vance AFB radar (KVNX), 124 km from the middle of the area, began a volume at 00:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 12, 8:18 PM CDT | HAIL 1 | 8 S Taloga, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 0.9 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1693 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 1222 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
338
WUUS54 KOUN 130051
SVROUN
OKC039-043-130145-
/O.NEW.KOUN.SV.W.0252.100713T0051Z-100713T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
751 PM CDT MON JUL 12 2010
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL DEWEY COUNTY IN NORTHWEST OKLAHOMA...
NORTHWESTERN CUSTER COUNTY IN WESTERN OKLAHOMA...
* UNTIL 845 PM CDT
* AT 750 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
THUNDERSTORM 8 MILES SOUTHEAST OF CAMARGO...MOVING SOUTH AT 20 MPH.
HAZARDS IN THE WARNING INCLUDE...
WIND GUSTS TO 65 MPH...
HAIL UP TO THE SIZE OF NICKELS...
* LOCATIONS IN THE WARNING INCLUDE CAMARGO...PUTNAM AND TALOGA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DAMAGING WINDS ARE EXPECTED. MOBILE HOMES AND HIGH PROFILE VEHICLES
ARE ESPECIALLY SUSCEPTIBLE TO HIGH WINDS AND MAY BE OVERTURNED. MOVE
TO A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3590 9869 3562 9906 3572 9935 3605 9931
3607 9920 3615 9913
TIME...MOT...LOC 0050Z 343DEG 19KT 3593 9916
$$
BURKE3 follow-up statements
284
WWUS54 KOUN 130104
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
804 PM CDT MON JUL 12 2010
OKC039-043-130145-
/O.CON.KOUN.SV.W.0252.000000T0000Z-100713T0145Z/
DEWEY OK-CUSTER OK-
804 PM CDT MON JUL 12 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR NORTHWESTERN CUSTER AND CENTRAL DEWEY COUNTIES...
AT 803 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM CENTERED 9 MILES WEST OF PUTNAM...MOVING SOUTHEAST AT
20 MPH.
HAZARDS IN THE WARNING INCLUDE...
WIND GUSTS TO 65 MPH...
HAIL UP TO THE SIZE OF QUARTERS...
* LOCATIONS IN THE WARNING INCLUDE CAMARGO...PUTNAM AND TALOGA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PARTICULARLY DAMAGING WINDS ARE EXPECTED. MOBILE HOMES AND HIGH
PROFILE VEHICLES ARE ESPECIALLY SUSCEPTIBLE TO HIGH WINDS AND MAY BE
OVERTURNED. MOVE TO A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3590 9869 3562 9906 3572 9935 3605 9931
3607 9920 3615 9913
TIME...MOT...LOC 0103Z 335DEG 19KT 3587 9912
$$
BURKE440
WWUS54 KOUN 130119
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
819 PM CDT MON JUL 12 2010
OKC039-043-130145-
/O.CON.KOUN.SV.W.0252.000000T0000Z-100713T0145Z/
DEWEY OK-CUSTER OK-
819 PM CDT MON JUL 12 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR NORTHWESTERN CUSTER AND SOUTHERN DEWEY COUNTIES...
AT 819 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM 6 MILES WEST OF PUTNAM...MOVING SOUTHEAST AT 20 MPH.
HAZARDS IN THE WARNING INCLUDE...
WIND GUSTS TO 65 MPH...
* LOCATIONS IN THE WARNING INCLUDE PUTNAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS CREEKS...
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS AUTOMOBILES CAN QUICKLY STALL.
&&
LAT...LON 3592 9929 3595 9915 3597 9893 3590 9869
3562 9906 3572 9935
TIME...MOT...LOC 0119Z 335DEG 19KT 3582 9907
$$
WR210
WWUS54 KOUN 130135
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
835 PM CDT MON JUL 12 2010
OKC043-130145-
/O.CAN.KOUN.SV.W.0252.000000T0000Z-100713T0145Z/
DEWEY OK-
835 PM CDT MON JUL 12 2010
...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR SOUTHERN
DEWEY COUNTY...
LAT...LON 3581 9919 3581 9911 3580 9894 3581 9882
3562 9906 3576 9924
TIME...MOT...LOC 0135Z 335DEG 19KT 3574 9903
$$
OKC039-130145-
/O.CON.KOUN.SV.W.0252.000000T0000Z-100713T0145Z/
CUSTER OK-
835 PM CDT MON JUL 12 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR NORTHERN CUSTER COUNTY...
AT 835 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM 7 MILES SOUTHWEST OF PUTNAM...MOVING SOUTHEAST AT 20
MPH.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WIND GUSTS TO 65 MPH...
* THE SEVERE THUNDERSTORM WILL GENERALLY REMAIN IN RURAL AREAS OF
CUSTER COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WEAK...SHORT LIVED TORNADOES ARE POSSIBLE ALONG THE STORMS LEADING
EDGE. WIND SPEEDS WITH ANY TORNADO ARE NOT LIKELY TO GREATLY EXCEED
THOSE OF THE STRAIGHT LINE WINDS OF THE THUNDERSTORM.
&&
LAT...LON 3581 9919 3581 9911 3580 9894 3581 9882
3562 9906 3576 9924
TIME...MOT...LOC 0135Z 335DEG 19KT 3574 9903
$$
WRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 5:56 PM CDT, 1 hour 55 minutes earlier.
Area forecast discussion, Jul 12, 5:56 PM CDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 556 PM CDT MON JUL 12 2010 .AVIATION... 0Z TAFS... SCATTERED SHOWERS/STORMS WILL BE POSSIBLE TONIGHT WITH THE BEST CHANCE ACROSS THE NORTHERN HALF OF OKLAHOMA. HOWEVER... CHANCES TOO LOW AT SOME LOCATIONS FOR MENTION IN TAF. && .PREV DISCUSSION... /ISSUED 221 PM CDT MON JUL 12 2010/ DISCUSSION... SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGH TONIGHT ACROSS THE FA. A SHORTWAVE WILL CONTINUE TO MOVE ACROSS THE REGION. THIS WAVE ALONG WITH HEATING...AND POSSIBLY FOCI OF OUTFLOW AND DIFFERENTIAL HEATING BOUNDARIES WILL LEAD TO ADDITIONAL SHOWERS AND THUNDERSTORMS THROUGH TONIGHT. A FEW OF THE STORMS MAY BECOME SEVERE THIS AFTERNOON/EVENING PRODUCING HAIL AND STRONG WINDS. A FEW STORMS MAY OCCUR IN SE PORTIONS OF FA TUES... BUT MOST OF THE FA WILL BE DRY STARTING TUES. AFTER THE STORMS... FOCUS THEN SHIFTS TO THE HEAT AND HUMIDITY. MID AND UPPER LEVEL RIDGE BEGINS TO DEVELOP OVER THE REGION TUESDAY... AND CONTINUE TO INFLUENCE THE REGION THROUGH MUCH OF THE WEEK. THIS WILL LEAD TO HOT TEMPERATURES ACROSS THE FA. THE HOT TEMPERATURES WILL COMBINE WITH THE VERY HUMID AIRMASS TO LEAD TO TRIPLE DIGIT HEAT INDICES. HOWEVER... THE FORECAST CURRENTLY LOOKS LIKE CONDITIONS WILL REMAIN JUST BELOW HEAT ADVISORY LEVELS BUT WILL NEED TO CONTINUE TO MONITOR THE SITUATION THIS WEEK. OTHERWISE... MODELS SHOW A FRONT APPROACHING THE KANSAS-OKLAHOMA STATE LINE WED/THU AS SHORTWAVE MOVES ACROSS THE NORTHERN PLAINS. THIS FRONT WILL BRING A SMALL CHANCE OF SHOWERS/STORMS ACROSS FAR NORTHERN OK. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 90 75 93 76 / 60 30 10 0 HOBART OK 89 73 95 74 / 50 20 0 0 WICHITA FALLS TX 92 76 95 76 / 60 30 0 10 GAGE OK 95 69 98 72 / 40 20 0 0 PONCA CITY OK 92 74 94 78 / 50 40 0 0 DURANT OK 95 77 93 75 / 30 40 20 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 09/06/25
Hazardous weather outlook, Jul 12, 6:10 PM CDT, 1 hour 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
610 PM CDT MON JUL 12 2010
OKZ004>048-050>052-TXZ083>090-131200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
610 PM CDT MON JUL 12 2010
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS EVENING AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.
LOCATION...
THE SLIGHT RISK COVERS ALL OF THE NWS NORMAN COUNTY WARNING AREA.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM 6 PM
THROUGH 11 PM.
IMPACTS...
SOME DAMAGE TO AUTOMOBILES AND TENDER VEGETATION FROM LARGE HAIL TO
THE SIZE OF GOLFBALLS.
DAMAGING WIND GUSTS TO 70 MPH.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD BE AVAILABLE FOR SEVERE WEATHER OPERATIONS.
DISCUSSION...
AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE CENTRAL AND SOUTHERN
PLAINS THIS EVENING AND OVERNIGHT. THIS WILL AID IN THE DEVELOPMENT
OF THE THUNDERSTORMS...ESPECIALLY ACROSS THE NORTHERN-THIRD
OF OKLAHOMA. AFTER SUNSET...STORMS MAY FORM A COMPLEX CAPABLE OF
PRODUCING DAMAGING WINDS. SINKING MOTION BEHIND THE UPPER LEVEL
STORM SYSTEM MAY EFFECTIVELY END THE CHANCE OF SEVERE THUNDERSTORMS
BY LATE EVENING.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT TUESDAY JUL 13.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...60 PERCENT.
OTHER HAZARDOUS WEATHER...
LOCALLY HEAVY RAINFALL WILL BE POSSIBLE.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT CHANCE OF THUNDERSTORMS IN SOUTHEASTERN OKLAHOMA
ON TUESDAY AND OVER NORTHERN OKLAHOMA THURSDAY.
OTHER HAZARDOUS WEATHER...
AFTERNOON HEAT INDICES APPROACHING OR EVEN EXCEEDING 105 DEGREES
WILL BE POSSIBLE BEGINNING TUESDAY AND CONTINUING THROUGH THE
WEEKEND.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
TUESDAY.In the hours before
Special weather statement, Jul 12, 5:04 PM CDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
504 PM CDT MON JUL 12 2010
OKZ010-015-122245-
DEWEY OK-WOODWARD OK-
504 PM CDT MON JUL 12 2010
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR DEWEY AND WOODWARD COUNTIES.
AT 503 PM CDT...THUNDERSTORMS WERE SCATTERED ALONG A LINE FROM 3
MILES SOUTHWEST OF VICI TO 9 MILES SOUTHEAST OF CAMARGO...MOVING
EAST AT 25 MPH. THESE STORMS WILL AFFECT TALOGA AND MUTUAL...AND
WILL EVENTUALLY REACH SEILING AND HIGHWAY 270.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
BRIEF HEAVY RAIN...
CLOUD TO GROUND LIGHTNING...
LAT...LON 3616 9938 3623 9933 3634 9899 3630 9896
3617 9895 3595 9872 3582 9904 3581 9928
3582 9937 3590 9939
BURKESpecial weather statement, Jul 12, 5:29 PM CDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
529 PM CDT MON JUL 12 2010
TXZ088-089-122315-
ARCHER TX-BAYLOR TX-
529 PM CDT MON JUL 12 2010
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR ARCHER AND BAYLOR COUNTIES.
AT 529 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES SOUTHWEST
OF WESTOVER...MOVING EAST AT 25 MPH. THIS STORM WILL AFFECT
WESTOVER AND MEGARGEL.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 50 MPH...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
LAT...LON 3340 9873 3339 9921 3346 9926 3363 9867
3340 9858 3339 9864
BURKESpecial weather statement, Jul 12, 5:56 PM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 556 PM CDT MON JUL 12 2010 TXZ089-122330- ARCHER TX- 556 PM CDT MON JUL 12 2010 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR ARCHER COUNTY. AT 556 PM CDT...STRONG THUNDERSTORMS WERE LOCATED 3 MILES EAST OF MEGARGEL...AND ALSO AT ARCHER CITY...MOVING EAST AT 25 MPH. HAZARDS INCLUDE... WIND GUSTS TO 50 MPH... VERY HEAVY RAIN WITH LOW VISIBILITY...AND MINOR FLOODING IN AREAS OF POOR DRAINAGE... LAT...LON 3340 9895 3355 9895 3380 9842 3339 9841 BURKE
Special weather statement, Jul 12, 6:54 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
654 PM CDT MON JUL 12 2010
OKZ010-130030-
WOODWARD OK-
654 PM CDT MON JUL 12 2010
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR WOODWARD COUNTY.
AT 654 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTH OF
SHARON...MOVING EAST AT 30 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 50 MPH...
VERY HEAVY RAIN...REDUCING VISIBILITY BELOW 1 MILE AT TIMES.
LAT...LON 3633 9938 3630 9896 3617 9895 3616 9919
3617 9938
BURKESpecial weather statement, Jul 12, 7:15 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
715 PM CDT MON JUL 12 2010
OKZ005-006-130100-
WOODS OK-ALFALFA OK-
715 PM CDT MON JUL 12 2010
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR ALFALFA AND WOODS COUNTIES.
AT 713 PM CDT...THUNDERSTORMS WERE SCATTERED ALONG A LINE FROM 7
MILES WEST OF CAPRON TO 5 MILES WEST OF ALINE...MOVING EAST AT 15
MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...
VERY HEAVY RAIN...CREATING REDUCED VISIBILITY AND PONDING WATER...
LAT...LON 3699 9811 3647 9810 3647 9852 3643 9853
3644 9869 3664 9878 3693 9890 3699 9849
BURKESpecial weather statement, Jul 12, 7:34 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 734 PM CDT MON JUL 12 2010 OKZ005-006-130115- WOODS OK-ALFALFA OK- 734 PM CDT MON JUL 12 2010 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR ALFALFA AND WOODS COUNTIES. AT 734 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 4 MILES NORTHWEST OF ALVA TO 3 MILES WEST OF GREAT SALT PLAINS LAKE... MOVING SOUTHEAST AT 15 MPH. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH... WIND GUSTS TO 50 MPH... TORRENTIAL RAIN WITH LOW VISIBILITY...AND MINOR FLOODING IN AREAS OF POOR DRAINAGE... LAT...LON 3688 9811 3652 9811 3670 9873 3697 9888 BURKE
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 7:37 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 41 min |
| Jul 12, 7:48 PM CDT | Areal Flood Advisory | OUN | Alfalfa | 3 hr |
| Jul 12, 8:43 PM CDT | Severe Thunderstorm Warning | OUN | Custer | 47 min |
| Jul 12, 9:29 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 61 min |
| Jul 12, 10:31 PM CDT | Severe Thunderstorm Warning | OUN | Washita | 14 min |
| Jul 12, 10:46 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Kiowa, Washita | 36 min |
| Jul 13, 6:16 AM CDT | River Flood Warning | OUN | Dewey, Major, Woodward | 25 hr |
| Jul 13, 12:27 PM CDT | Heat Advisory | OUN | Alfalfa, Atoka, Beckham, Blaine, Bryan, Caddo and 42 more | 55 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.